Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, fatigue, nausea. Feeling better after vomiting. Any ideas?

I m 31, Female, 5 9, 220lbs. I just had my 2nd episode in a matter of days and I m trying to figure out what s going on. Episode entails sudden dizziness and fatigue followed by an hour or two in which any small movement will create a wave of nausea . When I finally do vomit , the dizziness instantly disappears and I feel right as rain. Any ideas?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Since vomiting is relieving symptoms possibilities of gastritis or indigestion need to be considered in your case.You need to watch what all foods trigger this, avoid spicy food,alcohol,smoking,carbonated beverages and having heavy meals.

I guess that should help.If not, then you might even try anti-emetics when feel such symptoms.If there is burning or acidity kind of symptoms then try oral antacids.

Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor